# SDR AALA2018121209001

- Difficulty date: December 7, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 15,035 hours, 7,222 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: SEN0013
- Part serial: 41773
- Condition: Faulty
- Location: Outlet Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO DEPARTURE DUE TO THE CABIN TEMPERATURE WAS UNCONTROLLABLE AND TOO HOT IN CABIN.  AN EMERGENCY WAS DELCARED, AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED TSM 21-61-00, AND FOUND THE RIGHT COMPRESSOR OUTLET TEMPERATURE SENSOR AT FAULT.  REPLACED THE SENSOR 32HH IAW AMM 21-61-11.
